# SDR UPS202309

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION AROUND SCREW HOLES IN L ANGLE ON TOP OF HAT CHANNEL AT STA 342, RBL 25-45, RBL 25-45, WL 208.  FABRICATED AND INSTALLED REPAIR PER SRM 51-10-1, 51-20-1, 51-10-2, 51-10-2, 51-10-6, 53-10-1.
